RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1990, Volume 85, Number 2, Pages 205–210 (Mi tmf5943)  

This article is cited in 1 scientific paper (total in 1 paper)

Generalized hodograph method from the group-theoretical point of view

V. R. Kudashev, S. E. Sharapov


Abstract: It is shown that the scale invariance of equations of hydrodynamic type leads to an algebraic construction of a series of group-invariant solutions corresponding to the generalized hodograph method. A solution of Whitham's equations for the KdV equation is obtained for certain initial conditions.

Full text: PDF file (498 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1990, 85:2, 1155–1159

Bibliographic databases:

Received: 07.05.1990

Citation: V. R. Kudashev, S. E. Sharapov, “Generalized hodograph method from the group-theoretical point of view”, TMF, 85:2 (1990), 205–210; Theoret. and Math. Phys., 85:2 (1990), 1155–1159

Citation in format AMSBIB
\Bibitem{KudSha90}
\by V.~R.~Kudashev, S.~E.~Sharapov
\paper Generalized hodograph method from the group-theoretical point of~view
\jour TMF
\yr 1990
\vol 85
\issue 2
\pages 205--210
\mathnet{http://mi.mathnet.ru/tmf5943}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1090076}
\zmath{https://zbmath.org/?q=an:0723.76009|0706.76005}
\transl
\jour Theoret. and Math. Phys.
\yr 1990
\vol 85
\issue 2
\pages 1155--1159
\crossref{https://doi.org/10.1007/BF01086844}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FU79200005}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5943
  • http://mi.mathnet.ru/eng/tmf/v85/i2/p205

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. R. Kudashev, S. E. Sharapov, “Inheritance of KdV symmetries under Whitham averaging and hydrodynamic symmetries of the Witham equations”, Theoret. and Math. Phys., 87:1 (1991), 358–363  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:259
    Full text:107
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019